# SDR ASAA2016070517279

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,461 hours, 11,246 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED APU START, NO START, FAULT CODE 49-41012, "NO APU ROTATION SHUTDOWN".  ACFT GROUNDED.  PERFORMED IAW FIM TASK 49-40 TASK 803, A THRU E. NO HISTORY 30 DAYS, CURRENT STATUS SHOWS NO FAULTS. STARTED APU AND LOAD TESTED. OPERATION NORMAL.
